advertisement

Sinusitis

Question
Posted by: maryanne | 2019/01/10

Q.

Sinus pain

I have a sinus infection for a week on prescribed nasal spray and Tylenol was on antibiotics and did not work. I am light headed and still have a headache help

Expert's Reply

A.

Sinusitis Expert
- 2019/01/11

Sometimes there is a resistance to the antibiotic, so a different antibiotic might be needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.